# SDR SWIA2020072251407

- Difficulty date: June 17, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SURROUND - AFT ANCHOR FITTING - LAMINATED SHIM PLATE HAS CORROSION.   (C-CHECK) RO 7/18/2020    REMOVED AND REPLACED THE AFT PASSENGER DOOR ANCHOR FITTING, REF CRJ 200 AMM.
